On the Benard Problem with Voight Regularization


KAYA M. , ÇELEBİ A. O.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.28, no.3, pp.523-533, 2015 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 3
  • Publication Date: 2015
  • Title of Journal : GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Page Numbers: pp.523-533

Abstract

In this paper we consider the Benard problem involving some regularizing terms. Using maximum principle which is given by Foias, Manley and Temam in [4] we prove the existence-uniqueness of weak solution and the global attractor has a finite fractal dimension.